Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 385, NWS Atlanta, GA

August 22, 2007Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 22, 2007, 10:50 PM EDT for Wilcox County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2007, 10:50 PM EDT (02:50 UTC)
Expired
Aug 22, 2007, 11:15 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1951 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1850 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 230250
SVRFFC
GAC315-230315-
/O.NEW.KFFC.SV.W.0385.070823T0250Z-070823T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EDT WED AUG 22 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 1115 PM EDT

* AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF BROWNING...MOVING SOUTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OWENSBORO.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3197 8327 3191 8353 3185 8352 3184 8328

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 9:35 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 22, 9:35 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT WED AUG 22 2007

.UPDATE...
THUNDERSTORMS ALONG THE SOUTH CAROLINA BORDER HAVE GENERATED AN
OUTFLOW BOUNDARY THAT MAY HELP TRIGGER ADDITIONAL
SHOWERS/THUNDERSTORMS OVERNIGHT ACROSS PORTIONS OF CENTRAL GEORGIA.
THIS BOUNDARY WILL CONTINUE TO WORK TO THE SOUTHWEST IN AN AREA THAT
WILL BE SLOW TO COOL. QUESTION IS WHETHER THAT PART OF THE STATE IS
FAR ENOUGH AWAY FROM THE CORE OF THE UPPER RIDGE. THE NAM12 WANTS TO
KEEP ISOLATED PRECIP GOING WELL INTO THE NIGHT. THIS LOOKS
REASONABLE. WILL PUT LOW POPS IN ACROSS PORTIONS OF CENTRAL GEORGIA
OVERNIGHT.

&&

(PREVIOUS DISCUSSION...)

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
STRONG SUBTROPICAL RIDGE CONTINUES OVER THE AREA. THE CENTER OF
THE HIGH CONTINUES TO RETROGRADE WESTWARD...LOCATED PRETTY MUCH
RIGHT OVER ATL TODAY. THE HIGH WILL CONTINUE TO DRIFT WESTWARD AND
SHOULD BE LOCATED OVER AL BY THU. THE HIGH WEAKENS EVERY SO
SLIGHTLY IN THE SHORT TERM. 850MB TEMPS REMAIN IN THE +20 TO +22C
RANGE THROUGH THE SHORT TERM...BUT DO BEGIN TO SHOW A SLIGHT
DECREASE TOWARD THE END OF THE SHORT TERM. TODAY SHOULD BE THE
LAST DAY OF WIDESPREAD 100 DEGREE TEMPS...ALTHOUGH A FEW SPOTS IN
THE WEST MAY STILL REACH 100 TOMORROW AND POSSIBLY EVEN
FRI...CLOSEST TO THE UPPER RIDGE. A FEW SUBTLE SENSIBLE CHANGES
WILL BE NOTED THROUGH THE SHORT TERM AS THE HIGH DRIFTS WEST.
SLIGHTLY COOLER MAX TEMPS CAN BE EXPECTED...A DEGREE OR TWO EACH
DAY...AND SLIGHTLY BETTER CHANCES FOR AFTERNOON SHRA/TSRA AS GA
COMES UNDER THE EASTERN PROPERLY OF THE UPPER RIDGE INSTEAD OF
RIGHT UNDER THE CENTER. EVIDENCE IS THIS IS OCCURRING NOW IN SC
AND CREEPING INTO EASTERN GA. WOULD LOOK FOR THIS TO CREEP A
LITTLE FURTHER WESTWARD INTO OUR CWA THU-FRI...ESPECIALLY THE SE
SECTIONS WITH INCREASED SEA BREEZE ACTIVITY AS WELL. HAVE INCLUDED
SLIGHT CHANCE POPS FOR EASTERN COUNTIES THIS EVENING TO ACCOUNT
FOR ONGOING ACTIVITY. WILL HAVE SLIGHT CHANCE POPS NW TO CHANCE
POPS SE THU-FRI AS DEEP EASTERLY UPSLOPE FLOW BEGINS TO DEVELOP
AND UPPER SHORT WAVES RIDE AROUND THE EASTERN PERIPHERY OF THE
UPPER HIGH. WILL NOT ISSUE A HEAT ADVISORY AT THIS TIME FOR THU AS
CONDITIONS WERE MARGINAL TODAY BECAUSE OF LOWER DEWPOINTS.
SLIGHTLY LOWER MAX TEMPS SHOULD OFFSET SLIGHTLY HIGHER DEWPOINTS
THU. MAV MOS HAS BEEN WAY TOO COOL AT NIGHT IN RURAL AREAS...SO
LEANED HEAVILY TOWARD MET MOS FOR SHORT TERM LOWS. MAV MOS BETTER
FOR MAX TEMPS IN THE SHORT TERM.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
SOME CHANGES APPEAR ON THE HORIZON...ESPECIALLY TOWARD THE END OF
THE EXTENDED. UPPER RIDGE CONTINUES TO WEAKEN THROUGH THE LONG
TERM AS WESTERLIES STRENGTHEN ACROSS THE NORTHERN STATES AND SHIFT
SLOWLY SOUTH. HOWEVER...THE UPPER HIGH DOES REMAIN LARGELY OVER
THE SC/SE STATES THROUGH MUCH OF THE PERIOD...ALBEIT CONSIDERABLY
WEAKER THAN CURRENTLY. PERHAPS THE MOST SIGNIFICANT FEATURE OF
INTEREST TO OUR CWA WILL BE AN EASTERLY WAVE/INVERTED TROUGH
FORECAST TO DEVELOP OFF THE SE U.S. COAST AND PROPAGATE WESTWARD
ACROSS FL AND S GA MON-WED. WITH THE UPPER HIGH THEN LOCATED NW OF
THE AREA...THE SE/SC SECTIONS SHOULD BE MOST FAVORABLE FOR
CONVECTION...WHICH SHOULD BE LARGELY DIURNAL. WILL INCLUDE SLIGHT
CHANCE POPS N TO CHANCE POPS S MON-WED. TOWARD THE END OF THE
EXTENDED...THE GFS DEVELOPS A LARGE CANADIAN HIGH WHICH DRIFTS
SOUTHEAST...ACCOMPANIED BY A FRONTAL SYSTEM TOWARD THE END OF THE 10
DAY FORECAST. THIS IS JUST BEYOND THE VALID FORECAST PERIOD. THIS
WOULD BRING A BETTER CHANCE OF SHRA/TSRA TO THE AREA THEN WE HAVE
SEEN IN SOME TIME. TRUE...THE FALL SEASON IS APPROACHING...BUT
KNOWING THE GFS OFTEN OVER ADVERTISES SUCH COOLING AND SOUTHWARD
EXTENT OF SUCH IN THE EXTENDED...I BUY OFF ON THIS WITH CAUTION AT
THIS POINT. NO SIGNS OF ANY SIGNIFICANT TROPICAL ACTIVITY GIVEN
CURRENT SYNOPTIC PATTERN. TEMPS WILL WILL REMAIN ABOVE SEASONAL
NORMALS THROUGH THE EXTENDED...BUT WILL DROP BACK CLOSER TO 90.
PROBABLY NOT AS COOL AS MEX CONTINUES TO ADVERTISE. HOPEFULLY...WE
HAVE JUST ABOUT SEEN THE END OF THE 100 DEGREE DAYS AFTER TOMORROW.

&&
.AVIATION...
THE LARGE AREA OF HIGH PRESSURE CONTINUES TO DOMINATE MUCH OF THE
AREAS WEATHER. THE RETROGRADING RIDGE CONTINUES TO PULL MOISTURE
FROM THE EAST...THUS STORMS DEVELOPING OVER SECTIONS OF EASTERN AND
SOUTHEASTERN GEORGIA. THESE STORMS WILL HAVE NO IMPACT OVER OUR
TERMINAL FORECAST POINTS. THE HIGH BASED CU CLOUDS WILL CONTINUE TO
LIFT AND DISSIPATE AND WINDS DIMINISH TONIGHT. AS THE HIGH PUSHES
FURTHER WEST...A FEW MORE STORMS CAN BE EXPECTED TO PUSH DEVELOP
WESTWARD AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  99  74  94  73 /  20  20  20  20  20
ATLANTA         79  99  76  95  75 /  10  20  20  20  20
BLAIRSVILLE     70  91  69  87  68 /  10  20  20  20  20
CARTERSVILLE    72 100  71  96  70 /  10  20  20  20  20
COLUMBUS        77 101  76  96  75 /  10  20  20  20  20
GAINESVILLE     76  96  75  92  74 /  10  20  20  20  20
MACON           74 100  74  95  74 /  10  20  20  30  20
ROME            72 102  71  99  70 /  10  20  20  20  20
PEACHTREE CITY  71  98  70  94  69 /  10  20  20  20  20
VIDALIA         76  95  75  94  74 /  20  30  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19/50/15
Hazardous weather outlook, Aug 22, 2:32 PM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT WED AUG 22 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
232 PM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
DANGEROUS HEAT INDEX READINGS EXPECTED ACROSS CENTRAL AND PORTIONS
OF NORTH GEORGIA THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL BE
POSSIBLE THROUGH 10 PM ACROSS EAST CENTRAL GEORGIA.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL CONTINUE TO DOMINATE THE WEATHER ACROSS
GEORGIA THROUGH TONIGHT...WHILE A WEAK SHORTWAVE ALOFT WILL MOVE ACROSS
THE CAROLINAS THROUGH THE AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
HEAT INDICES IN THE 105 TO 110 DEGREE RANGE WILL BE THE PRIMARY
HAZARD THIS AFTERNOON...GENERALLY SOUTH OF A LINE FROM CARROLLTON TO
GAINESVILLE. WHERE ISOLATED THUNDERSTORMS DO DEVELOP...STRONG
GUSTY WINDS AND OCCASIONAL LIGHTNING CAN BE EXPECTED...PRIMARILY
EAST OF AN EASTMAN TO ATHENS LINE.

.DISCUSSION...
TEMPERATURES HAVE CLIMBED TO 100 DEGREES OR BETTER ACROSS CENTRAL
AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON. THESE ABOVE NORMAL
TEMPERATURES COUPLED WITH OUR HIGH LEVELS OF SUMMERTIME HUMIDITY
HAVE RESULTED IN POTENTIALLY DANGEROUS HEAT INDICES IN THE 105 TO 110
RANGE. ADDITIONALLY...A WEAK SHORTWAVE MOVING ACROSS THE CAROLINAS
THIS AFTERNOON...COMBINED WITH CAPES IN THE 2500 TO 3500 RANGE
WILL PROVIDE JUST ENOUGH LIFT FOR ISOLATED THUNDERSTORM DEVELOPMENT
THROUGH 10 PM ACROSS EAST CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 22, 5:24 PM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT WED AUG 22 2007

GAZ097-098-222200-
524 PM EDT WED AUG 22 2007

...SIGNIFICANT WEATHER ALERT FOR HAIL A HALF INCH IN DIAMETER AND 45
MPH WINDS IN WESTERN TREUTLEN AND EASTERN LAURENS COUNTIES UNTIL 600
PM EDT...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROCKLEDGE...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE HAIL A HALF INCH IN
DIAMETER...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO
45 MPH AS IT MOVES ACROSS TREUTLEN AND LAURENS COUNTIES THROUGH 600
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKLEDGE...LOTHAIR AND LOWERY. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Aug 22, 8:40 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT WED AUG 22 2007

GAZ074-076-230115-
840 PM EDT WED AUG 22 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN WASHINGTON AND
JEFFERSON COUNTIES UNTIL 915 PM EDT...

AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES NORTHEAST OF LOUISVILLE TO 5 MILES
WEST OF DAVISBORO...MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
JEFFERSON AND EASTERN WASHINGTON COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TENNILLE...SANDERSVILLE...LOUISVILLE...DAVISBORO...RIDDLEVILLE...
HARRISON...WADLEY AND BARTOW.
Special weather statement, Aug 22, 8:54 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT WED AUG 22 2007

GAZ084-230130-
854 PM EDT WED AUG 22 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN WILKINSON COUNTY
UNTIL 930 PM EDT...

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM IRWINTON TO 9 MILES SOUTHWEST OF
IRWINTON...MOVING SOUTH AT 15 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY IN SOME AREAS AS THESE STORMS MOVE
ACROSS PORTIONS OF WILKINSON COUNTY THROUGH 930 PM EDT. THIS COULD
RESULT IN SOME DAMAGE TO LARGE TREE LIMBS AND POWER LINES. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TOOMSBORO...MCINTYRE...IRWINTON AND NICKLESVILLE.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 22, 9:01 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT WED AUG 22 2007

GAZ085-086-230145-
901 PM EDT WED AUG 22 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN JOHNSON AND EMANUEL
COUNTIES UNTIL 945 PM EDT...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 9 MILES NORTH OF DONAVAN TO 11 MILES NORTH
OF SUMMERTOWN...MOVING SOUTH AT 15 MPH.

WIND GUSTS OF 40 MPH ARE POSSIBLE AS THESE STORMS MOVE ACROSS JOHNSON
AND EMANUEL COUNTIES THROUGH 945 PM EDT. STRONG WIND GUSTS MAY
RESULT IN SOME DAMAGE TO TREE LIMBS AND POWER LINES. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE
DONAVAN...WRIGHTSVILLE...SUMMERTOWN...SPANN...NORRISTWON..
.MODOC...TWIN CITY...SWAINSBORO...KITE...GARFIELD AND ADRIAN.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 10:35 PM EDTSevere Thunderstorm WarningFFCWashington25 min
Aug 22, 10:47 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens43 min
Aug 22, 11:03 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge27 min
Aug 22, 11:28 PM EDTSevere Thunderstorm WarningFFCDodge47 min
Aug 22, 11:54 PM EDTSevere Thunderstorm WarningFFCTreutlen36 min
Aug 22, 11:58 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler47 min
Aug 23, 12:19 AM EDTSevere Thunderstorm WarningFFCWilcox41 min
Aug 23, 12:24 AM EDTSevere Thunderstorm WarningFFCDooly, Pulaski51 min
Aug 23, 1:40 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly35 min
Aug 23, 1:46 AM EDTSevere Thunderstorm WarningFFCSumter44 min
Aug 23, 4:25 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
Aug 23, 4:32 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin43 min
Aug 23, 5:05 PM EDTSevere Thunderstorm WarningFFCCherokee40 min
Aug 23, 5:12 PM EDTSevere Thunderstorm WarningFFCDawson, Hall33 min
Aug 23, 5:20 PM EDTSevere Thunderstorm WarningFFCPaulding40 min
Aug 23, 6:00 PM EDTSevere Thunderstorm WarningFFCGwinnett30 min
Aug 23, 6:13 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson32 min
Aug 23, 6:24 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk51 min
Aug 23, 6:43 PM EDTSevere Thunderstorm WarningFFCCarroll47 min
Aug 23, 6:47 PM EDTSevere Thunderstorm WarningFFCDouglas, Paulding43 min
Aug 23, 6:49 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton26 min
Aug 23, 7:11 PM EDTSevere Thunderstorm WarningFFCFulton34 min
Aug 23, 7:28 PM EDTSevere Thunderstorm WarningFFCCarroll32 min
Aug 23, 7:48 PM EDTSevere Thunderstorm WarningFFCHeard37 min
Aug 23, 7:54 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.